MathSciNet Relay Station
MathSciNet bibliographic data
MR701923 58G11 (34E05 35K05 46F10)
Callias, Constantine J. The heat equation with singular coefficients. I. Operators of the form $-d\sp{2}/dx\sp{2}+\kappa /x\sp{2}$ in dimension $1$. Comm. Math. Phys. 88 (1983), no. 3, 357–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement